Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have severe pains, I had been experiencing nausea, dizziness, and weakness even vomiting and hot flashes.

I am 22yrs old and have recently been diagnosed with having endometriosis. I am currently taking lupron depot injections. I also had a tubal ligation when I was 19yrs old. around the time I began my injections I had been experiencing nausea , dizziness , and weakness even vomiting and hot flashes. I am still experiencing those problems but they are far worst and now i am having severe almost unbearable pains in my lower left abdomen and lower back. could this be from the endometriosis or injections ? I also heard those are symptoms of a tubal pregnancy. Could it be possible I had some how gotten pregnant ?
Asked On : Wed, 19 May 2010
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi. The symptoms you have mentioned are not infrequent with lupren depot use. Such pains look like due to the endometriosis, also lupren is not a contraceptive. Recomend you to consult a gynaecologist on the earliest for a proper evaluation.
Answered: Thu, 10 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor